Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Rudin-Keisler ordering of $P$-points
HTML articles powered by AMS MathViewer

by Andreas Blass PDF
Trans. Amer. Math. Soc. 179 (1973), 145-166 Request permission

Abstract:

The Stone-Čech compactification $\beta \omega$ of the discrete space $\omega$ of natural numbers is weakly ordered by the relation “D is the image of E under the canonical extension $\beta f:\beta \omega \to \beta \omega$ of some map $f:\omega \to \omega$.” We shall investigate the structure, with respect to this ordering, of the set of P-points of $\beta \omega - \omega$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H20, 04A20
  • Retrieve articles in all journals with MSC: 02H20, 04A20
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 179 (1973), 145-166
  • MSC: Primary 02H20; Secondary 04A20
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0354350-6
  • MathSciNet review: 0354350